首页>>数学系>>曹健

曹健

作者:沈冬杰   点击:3147  发布时间:2012-05-16 12:55:22

姓名

曹健

Jian Cao (J. Cao)

性别

M

曹建

联系方式

13868132526

21caojian@163.com

21caojian@gmail.com

职称

副教授

Associate Professor

研究领域

q-级数、q-正交多项式、q-差分方程、不等式

q-seriesq-orthogonal polynomialq-difference equationinequality

个人简历

2000.9---2004.6  河南理工大学  数学与信息科学学院   学士

2004.9---2007.6  河南理工大学  数学与信息科学学院   硕士

2007.9---2010.6 华东师范大学  理工学院数学系       博士

2013.9----至今  杭州师范大学  理学院数学系       副教授

2012.9----2015.3 浙江大学      理学部数学系       博士后

2015.10---2016.10 法国里昂一大  数学系            访问学者

2012.8----至今   美国数学会(MR) 评论员         (No. 086248)

2015.1----至今   美国工业与应用数学会(SIAM)会员 (No. 020030493)

发表SCI学术论文二十余篇,入选杭州市属高校中青年学术带头人、杭州市“131”人才、杭州师范大学卓越人才、杭州市多媒体课件比赛三等奖、杭州师范大学优秀班主任等称号.

2000.9---2004.6 B. S from School of Mathematics and Informatics, Henan Polytechnic University,

2004.9---2007.6 M. S from School of Mathematics and Informatics, Henan Polytechnic University,

2007.9---2010.6 Ph. D from Department of Mathematics, East China Normal University,

2013.9---Current Associate Professor of Mathematics, Hangzhou Normal University,

2012.9---Current Post Doctor from Faculty of Science, Zhejiang University,

  2012.8---Current AMS Reviewer ( No. 086248).

  2015.1---Current   SIAM Membership ( No. 020030493).

2015.10---2016.10 Visiting Scholar by CSC (No. 201508330101).

教学情况

开设课程:高等数学、离散数学、概率与数理统计



Open Courses: Advanced Mathematics, Discrete Mathematics, Probability and Mathematical Statistics



科研情况

一、主持的项目:(The hosted projects)

1. 国家天元基金 (No. 11226298 ),

2. 中国博士后基金 (No. 2012M521155),

3. 浙江省博士后基金 (No. Bsh1201021),

4. 浙江省青年基金 (No. LQ13A010021).

5. 国家自然科学青年基金 (No. 11501155)


1. Tianyuan Special Funds of the National Natural Science Foundation of China (No. 11226298),


2. China Postdoctoral Science Foundation (No. 2012M521155),


3. Zhejiang Projects for Postdoctoral Research Preferred Funds (No. Bsh1201021),


4. Zhejiang Provincial Natural Science Foundation of China (No. LQ13A010021).


5. National Natural Science Foundation of China (No. 11501155).



二、近5年发表的论文:(The published papers of nearly five years)


14. Jian Cao and Da-Wei Niu, q-difference equations for Askey-Wilson integrals via q-polynomials, Journal of Mathematical Analysis and Applications, 452 (2017), 830–845.


13. Jian Cao, Homogeneous q-partial difference equations and some applications, Advances in Applied Mathematics, 84(2017), 47–72.


12. Jian Cao and Da-Wei Niu, A note on q-difference equations for Cigler's polynomials, Journal of Difference Equations and Applications, 22(2016), 1880–1892.


11. Jian Cao, Homogeneous q-difference equations and generating functions for q-hypergeometric polynomials. The Ramanujan Journal 40 (2016), 177–192.


10. Jian Cao and Tianxin Cai, q-Difference equations of moment integrals for transformational identities and generating functions, Journal of Difference Equations and Applications, 20 (2014), 1592–1608.


9. Jian Cao, q-difference equations for generalized homogeneous q-operators and certain generating functions, Journal of Difference Equations and Applications, 20 (2014), 837–851.


8. Jian Cao, A note on generalized q-difference equations for q-beta and Andrews-Askey integral, Journal of Mathematical Analysis and Applications, 412 (2014), 841–851.


7. Jian Cao, A note on moment integrals and some applications, Journal of Mathematical Analysis and Applications, 410 (2014), 348–360.


6. Jian Cao, Notes on Askey-Roy integral and certain generating functions for q-polynomials, Journal of Mathematical Analysis and Applications, 409 (2014), 435–445.

5Jian Cao, A note on q-integrals and certain generating functions, Studies in Applied Mathematics, 131(2013), 105–118.


4. Jian Cao and H.M. Srivastava, Some q-generating functions of the Carlitz and Srivastava–Agarwal types associated with the generalized Hahn polynomials and the generalized Rogers-Szego polynomials, Applied Mathematics and Computation, 219(2013), 8398–8406.


3. Jian Cao, A note on generating functions for Rogers-Szego polynomials, Quaestiones Mathematicae, 35(2012), 447–461.


2. Jian Cao, Generalizations of certain Carlitz's trilinear and Srivastava–Agarwal type generating functions, Journal of Mathematical Analysis and Applications, 396(2012), 351–362.


1. Jian Cao, On Carlitz’s trilinear generating functions, Applied Mathematics and Computation, 218(2012), 9839–9847.

三、参加学术会议

6. 2017.11于福州大学参加第九届海峡两岸图论与组合数学会议,并作报告《Some problems on solutions of q-difference equations

5. 2017.9于华东师范大学参加特殊函数论研讨会,并作报告《Solutions of q-difference equations and some applications

4. 2017.7于英国肯特大学参加第14届“正交多项式、特殊函数及其应用”国际研讨会,并作报告《Homogeneous q-partial difference equations and some applications

3. 2016.11于浙江大学数学科学学院作报告《Homogeneous q-difference equations and generating functions for q-hypergeometric polynomials

2. 2014.11于华南师范大学参加第六届全国组合数学与图论会议,并作报告《Formal solutions of q-difference equations and some problems of integrals and generating functions

1. 2012.7于洛阳师范学院参加第五届全国组合数学与图论会议,并作报告《Decomposition of exponential operators and problems of Carlitz type generating functions